# SDR FDEA2023011320087

- Difficulty date: January 12, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 34595
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN- FLOOR SUPPORT AT STA 880 IS CORRODED REMOVED AND REPLACED FLOOR FILLERS AND SUPPORT BS 880 IAW DWG 3459 REV -, SRM 51-40-02, SRM 53-00-20-05X. ORIG SUBMISSION DATE: 1/13/2023
